# SDR CALA2012122000866

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 6,539 hours, 2,162 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROWS 4 AND 20 AND 21, THERE WAS A BURNING ODOR OF ELECTRIC WIRE BUT NO SMOKE.  PERFORMED TASK 05-51-26-800-801 C1 NO TROUBLE FOUND PERFORMED HIGH POWER RUN ON BOTH ENGINES NO PROBLEM FOUND OPERATION OF BOTH PACKS AT VARIOUS TEMPS CHECKS NORMAL.  R & R BOTH RECIRCULATION FAN FILTERS IAW AMM 21-25-01-000-801, OK TO CONTINUE.
